# SDR KCSA2025092547

- Difficulty date: September 25, 2025
- Submitted: September 25, 2025
- Operation: Air carrier
- Aircraft: N742CK
- Make and model: Boeing 747446
- Aircraft serial: 24424
- Aircraft time: 124,850 hours, 25,690 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: False Activation
- Location: Zone 800
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DOOR UPPER DECK FLIGHT LOCK CAUTION MESSAGE.  PERFORMED FLIGHT LOCK ACTUATOR OPERATIONAL TEST IAW AMM 52-23-00. OPERATIONAL TEST GOOD. NO DEFECTS NOTED.
